# SDR C2XA04BT024

- Difficulty date: February 26, 2004
- Submitted: March 2, 2004
- Operation: Air carrier
- Aircraft: N11526
- Make and model: Emb EMB-135LR
- Aircraft serial: 145410
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW REPORTED TWO OVERHEAD EMERGENCY LIGHTS ARE INOPERATIVE.  MAINTENANCE RELAMPED BOTH EMERGENCY LIGHTS.  OPS CHECKED BOTH GOOD IAW EMB135 MM 33-00-00.  AIRCRAFT RETURNED TO SERVICE.
